# SDR FDEA201612064341

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 47,987 hours, 21,259 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISAGREE ON DESCENT & APPROACH AFTER SELECTING  ALT FLAPS 20 TEF EICAS RESOLVED, TWO MORE  APPROACHES FLOWN WITH NORMAL FLAP OPERATION.   FOUND NO RELATED EICAS MESSAGES FOR THIS FAULT, PERFORMED A READOUT OF EXISTING FAULTS AT FSEU NR 1 & 2, NO FAULTS  RECORDED. NO FAULTS IN FLIGHT HISTORY FOR LAST LEG  AT FSEU NR 1 & 2. PERFOMED TRAILING EDGE SYSTEM TEST ACC AMM 27-51-00-715-001 REV117.0. CYCLED FLAP/SLAT  SYSTEM, FOUND NO BINDING OF SYTEM, FLAP/SLAT  OPS GOOD.
